RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1322–1325 (Mi dan39235)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Products of linearly ordered spaces and continuous mappings

G. I. Chertanov

Lomonosov Moscow State University

Full text: PDF file (603 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 19.03.1975

Citation: G. I. Chertanov, “Products of linearly ordered spaces and continuous mappings”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1322–1325

Citation in format AMSBIB
\Bibitem{Che75}
\by G.~I.~Chertanov
\paper Products of linearly ordered spaces and continuous mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1322--1325
\mathnet{http://mi.mathnet.ru/dan39235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0394593}
\zmath{https://zbmath.org/?q=an:0328.54024}


Linking options:
  • http://mi.mathnet.ru/eng/dan39235
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Russian Math. Surveys, 33:6 (1978), 33–96  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:22
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020